# SDR 2002F00520

- Difficulty date: January 21, 2001
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Part number: HS9497
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BIL - FLT 1315 - CARGO DOOR WARNING LIGHT CAME ON DURING CRUISE AT FL190.  THE CREW DECREASED CABIN PRESSURE AS THEY RETURNED TO STATION.  THE WARNING LIGHT WENT ABOUT THE TIME THE PRESSURE DIFFERENTIAL WAS REDUCED TO 0.  INITIAL INSPECTION FOUND THE UPPER FORWARD AND AFT CLICK CLACK CENTER RODS BENT.  IT IS SUSPECTED THIS HAPPENED AS A RESULT OF THE DOOR BEING PARTIALLY CLOSED WITH THE CLICK CLACKS NOT FULLY RETRACTED.  THE UPPER FORWARD AND AFT CLICK CLACKS WERE REPLACED AND RIGGED.  (M)
